On the fundamental periods of automorphic forms of arithmetic type.
Inventiones mathematicae, Tome 102 (1990) no. 2, pp. 399-428
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
fundamental periods, automorphic form, eigenfunction of the Hecke algebra, invariants, division algebra
@article{IM_1990__102_2_143840,
author = {Goro Shimura},
title = {On the fundamental periods of automorphic forms of arithmetic type.},
journal = {Inventiones mathematicae},
pages = {399--428},
year = {1990},
volume = {102},
number = {2},
zbl = {0712.11028},
url = {http://geodesic.mathdoc.fr/item/IM_1990__102_2_143840/}
}
Goro Shimura. On the fundamental periods of automorphic forms of arithmetic type.. Inventiones mathematicae, Tome 102 (1990) no. 2, pp. 399-428. http://geodesic.mathdoc.fr/item/IM_1990__102_2_143840/